# SDR SWIA201643004

- Difficulty date: December 24, 2016
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 33,535 hours, 31,158 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AILERON ACCESS PANEL 699AB IS CHAFED. (C-CHECK) RO: 01/21/2017 REMOVED AND REPLACED PANEL 699AB P/N CC670-13055-2 IAW SRM.
